Alert archive / Arkansas / Flash Flood Warnings in 2014
Flash Flood Warning 7, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 14, 2014, 12:11 AM CDT for Hot Spring County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2014, 12:11 AM CDT (05:11 UTC)
- Expired
- Apr 14, 2014, 3:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
County Hot Spring County, AR
The radar
The Little Rock radar (KLZK), 80 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 5.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 244 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 544 m²/s²
- 0-3 km storm-relative helicity
- 713 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
926
WGUS54 KLZK 140511
FFWLZK
ARC059-140815-
/O.NEW.KLZK.FF.W.0007.140414T0511Z-140414T0815Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1211 AM CDT MON APR 14 2014
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS
* UNTIL 315 AM CDT
* AT 1211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
CONTINUING TO MONITOR RELEASES FROM REMMEL DAM...DUE TO THE HEAVY
RAINFALL THAT FELL ACROSS THE AREA.
THE SITUATION ALONG THE OUACHITA RIVER IN HOT SPRING COUNTY IS
BECOMING MORE SERIOUS. THE CURRENT FLOW RATE FROM REMMEL DAM IS NOW
50 THOUSAND CUBIC FEET PER SECOND. SOME RESIDENCES IN THE FLOOD
PLAIN MAY BECOME CUT OFF DUE TO LOW LYING ROADS FLOODING. LIVESTOCK
AND PROPERTY SHOULD BE MOVED OUT OF THE FLOODPLAIN. FLOODED ROADWAYS
SHOULD BE AVOIDED. DRIVING INTO FLOODED ROADWAYS IS ONE OF THE TOP
WEATHER RELATED KILLERS. REMEMBER...TURN AROUND...DONT DROWN.
INITIAL IMPACTS FROM THE INCREASED REMMEL DAM RELEASES WILL REACH
THE BRIDGE ON INTERSTATE 30 NEAR MALVERN WITHIN 1 TO 2 HOURS...WITH
MAXIMUM IMPACTS OCCURRING WITHIN THE NEXT 2 TO 3 HOURS. INITIAL
IMPACTS WILL REACH DONALDSON WITHIN THE NEXT 3 TO 6 HOURS...WITH THE
MAXIMUM IMPACTS OCCURRING WITHIN THE NEXT 6 TO 8 HOURS. IMPACTS WILL
REACH FRIENDSHIP IN ABOUT 10 TO 12 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS ALONG
THE OUACHITA RIVER NEAR OAK GROVE...MIDWAY...FRIENDSHIP AND JONES
MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A CONTROLLED RELEASE. YOU SHOULD BE ON ALERT FOR EVACUATION
NOTICES ISSUED BY LOCAL OFFICIALS AND BE PREPARED TO MOVE TO HIGHER
GROUND WHEN INSTRUCTED. THIS IS AN EVOLVING SITUATION AND UPDATES TO
THIS STATEMENT WILL BE MADE AS MORE INFORMATION BECOMES AVAILABLE. DO
NOT ATTEMPT TO DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND DONT
DROWN.
&&
LAT...LON 3442 9290 3444 9289 3443 9285 3439 9283
3435 9284 3423 9293 3420 9298 3422 9301
3426 9296 3431 9293 3435 9291 3439 9285
3441 9287
$$
58What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 10:20 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 13, 10:20 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1020 PM CDT SUN APR 13 2014
.DISCUSSION...
CONVECTION PUSHING ACROSS WESTERN AR AT THIS TIME WITH EMBEDDED
SEVERE STORMS IN THE LINE OF STORMS. MAINLY A DAMAGING WIND AND HAIL
POTENTIAL. WHILE ISOLATED ROTATION SHOWING WITH SOME POTENTIAL OF
ISOLATED TORNADOES. THIS LINE WILL GRADUALLY MOVE ACROSS THE STATE
THIS LATE EVENING TO EARLY OVERNIGHT. EARLIER DID SEE ISOLATED
STRONG TO SEVERE STORMS...WITH HEAVY RAIN AND AREAS OF FLOODING. THE
COLD FRONT WAS STILL OVER EASTERN OK. ALL PRECIPITATION WILL NOT END
UNTIL THE FRONT PUSHES OUT OF THE STATE. WILL UPDATE FORECAST AS THE
STRONG STORMS MOVE THROUGH THE STATE. SEVERE THUNDERSTORM WATCHES
WILL MIDNIGHT OR 1 AM. THEN COLDER TEMPERATURES WITH BEHIND THE
FRONT. (59)
&&
.PREV DISCUSSION... /ISSUED 622 PM CDT SUN APR 13 2014/
.AVIATION...
WIDESPREAD SHRA/TSRA ACTIVITY ACROSS MUCH OF THE EASTERN HALF OF
THE STATE. BRIEF CLEARING AT KHRO/KBPK WILL OCCUR OVER THE NEXT
FEW HOURS WITH OTHER TAF SITES DEALING WITH THIS ACTIVITY FOR A
FEW MORE HOURS. WILL SEE A BREAK IN ACTIVITY FOR A FEW HOURS
BEFORE A STRONG LINE OF STORMS MOVES IN FROM OKLAHOMA FROM THE
WEST. TIMING MAY BE DIFFICULT TO PINPOINT...BUT FIRST TAF SITE TO SEE
ACTIVITY WILL BE KHRO AOA 14/02Z WITH OTHER SITES FOLLOWING
SUIT...HAVE KPBF/KLLQ SEEING LINE OF STORMS LAST AOA 14/07-09Z.
STRONG WINDS AND VERY HEAVY RAIN ALONG WITH HAIL MAY BE POSSIBLE
WITH TS ACTIVITY. FROPA WILL OCCUR A FEW HOURS AFTER LINE OF
STORMS MOVES THROUGH. NW WINDS WILL INCREASE THROUGHOUT THE DAY
MONDAY WITH MVFR CEILINGS AREAWIDE...ONLY A FEW SHOWERS MAY BE
POSSIBLE DURING THE DAY AS WELL.
&&
.PREV DISCUSSION... /ISSUED 236 PM CDT SUN APR 13 2014/
SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
MAIN CONCERNS FOR THE SHORT TERM CONTINUE TO BE THE CHANCE OF SEVERE
STORMS THIS AFTERNOON AND TONIGHT...AS WELL AS THE UNSEASONABLY COLD
AIR THAT WILL ARRIVE BEHIND A STRONG COLD FRONT THAT WILL PUSH
THROUGH THE STATE MONDAY MORNING.
WATER VAPOR SATELLITE IMAGERY SHOWS A NICE TROUGH AND JET STREAK
MOVING THROUGH TEXAS THIS AFTERNOON. THIS WILL LIFT NORTHEAST ACROSS
THE NORTHWEST HALF OF ARKANSAS THIS EVENING...SPARKING OFF SHOWERS
AND THUNDERSTORMS AS IT DOES SO. REGIONAL RADAR IMAGERY ALREADY
SHOWS A BATCH OF THESE STORMS MOVING INTO SOUTHWEST ARKANSAS AS OF 2
PM CDT...AND THESE SHOULD CONTINUE TO TREK NORTHEAST ACROSS
RUSSELLVILLE AND UP TO MOUNTAIN HOME. CLOUD COVER HAS LIMITED
HEATING AND THEREFORE SFC-BASED INSTABILITY...BUT AS THE TROUGH/JET
STREAK APPROACH...DESTABILIZATION SHOULD OCCUR AND FURTHER
THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS CENTRAL ARKANSAS. THINK
THAT DAMAGING WINDS WILL BE THE MAIN THREAT WITH ANY SEVERE STORMS
TODAY...AND TO A LESSER EXTENT HAIL. CAPE PROFILES ARE NOT VERY
IMPRESSIVE...ESPECIALLY WITHIN THE HAIL GROWTH REGION ALOFT. OF
COURSE THAT BEING SAID...SOUNDING PROFILES IN THE WEST/NORTHWEST
PARTS OF ARKANSAS DO SHOW SLIGHTLY BETTER CAPE PROFILES ALOFT SO A
MARGINAL THREAT FOR HAIL EXISTS THERE. ELSEWHERE WIND WILL BE THE
DOMINANT THREAT. WIND SHEAR IS DECENT...WITH 40-70KT OF SOUTHWEST
H85 FLOW THIS AFTERNOON AND EVENING...SO STRONG STORMS COULD EASILY
SURFACE DAMAGING WINDS. FINALLY...WHILE THE TORNADO THREAT OVER THE
NEXT 12-18 HOURS WILL NOT BE ZERO...IT WILL NOT BE VERY HIGH AT ALL.
THERE WILL BE A SLIGHT BREAK IN CONVECTIVE ACTIVITY LATE THIS
EVENING BEFORE MORE CONVECTION MOVE THROUGH LATE TONIGHT WITH THE
COLD FRONT. THE SAME THINGS WILL APPLY IN TERMS OF SEVERE WEATHER
CHANCES. ONE LAST NOTE ON CONVECTION RELATED ITEMS...AND THAT WOULD
BE FLASH FLOOD POTENTIAL. FORECAST PRECIPITABLE WATER VALUES WILL BE
IN THE 99TH PERCENTILE AS A RICH PLUME OF GOMEX MOISTURE STREAMS
NORTH ACROSS THE STATE THIS EVENING. STORM MOTION WILL BE LARGELY
PARALLEL TO UPPER FLOW...BUT WITH THE UPPER TROUGH MOVING NORTHEAST
ACROSS THE REGION THIS EVENING CONVECTION SHOULD STEADILY PROGRESS
TO THE EAST. THERE IS THE CHANCE OF TRAINING CELLS WITHIN ANY MCS
ACTIVITY...BUT HAVE FOREGONE THE ISSUANCE OF A FLASH FLOOD WATCH AT
THIS TIME AS THE BEST THREATS APPEAR TO BE JUST SOUTH AND EAST OF
THE FORECAST AREA. WILL MONITOR CONVECTIVE TRENDS CLOSELY THOUGH.
THE OTHER MAIN CONCERN IN THE SHORT TERM FORECAST PERIOD IS THE
LIKELIHOOD OF FREEZING TEMPERATURES MONDAY NIGHT AND AGAIN TUESDAY
NIGHT. A CLIMATOLOGY AFD SECTION HAS BEEN INCLUDED BELOW TO
HIGHLIGHT THE POSSIBILITY OF BREAKING TEMPERATURE RECORDS. LOOKING
AT THE CONUS...SUB-FREEZING AIR HAS PROGRESSED AS FAR SOUTH AS
CENTRAL COLORADO...NW KANSAS...AND WRN NEBRASKA THIS AFTERNOON. ALL
MODEL GUIDANCE...STATISTICAL AND NUMERICAL ALIKE...SAYS AREAS OF
ARKANSAS TO THE NW OF THE I-30/US-67 CORRIDOR WILL FALL BELOW THE
FREEZING MARK BY TUESDAY MORNING. GIVEN THIS AND THE CONSISTENCY OF
THESE FORECAST TEMPS OVER THE LAST COUPLE OF DAYS...HAVE HOISTED UP
A FREEZE WARNING FOR THOSE PARTS OF THE FORECAST AREA. TO THE
SOUTHEAST OF THAT CORRIDOR...TEMPERATURES WILL APPROACH THE FREEZING
MARK AS WELL BUT CONFIDENCE IN READINGS AT/BELOW 32 IS NOT AS HIGH.
NORTHWEST POST-FRONTAL WINDS...WHICH WILL BE STRONG ENOUGH TO
WARRANT A LAKE WIND ADVISORY MONDAY AFTERNOON...WILL CONTINUE WELL
INTO MONDAY NIGHT. THIS ALONG WITH LINGERING CLOUD COVER MAY BE
ENOUGH TO KEEP WIDESPREAD SUB-FREEZING TEMPS FROM OCCURRING. HAVE
PUT UP A FREEZE WATCH IN ACROSS THE SOUTHEAST HALF OF THE CWA.
TUESDAY NIGHT WILL FEATURE LIGHT WINDS AND CLEAR SKIES WITH THE SAME
AIR MASS IN PLACE. IT IS LIKELY THAT WIDESPREAD FREEZING
TEMPERATURES WILL OCCUR ONCE AGAIN BUT WILL LEAVE THE ISSUANCE OF
ANY FREEZE WARNINGS OR WATCHES TO FUTURE SHIFTS GIVEN THAT IT IS A
DAY 4 FORECAST AT THIS TIME.
LONG TERM...THURSDAY THROUGH SUNDAY
ACTIVE WEATHER PATTERN CONTINUES IN THE LONG TERM...AS AN UPPER LOW
AND ASSOCIATED UPPER TROUGH IN THE NORTHERN PLAINS PUSH A FRONTAL
BOUNDARY ACROSS THE REGION THURSDAY AND FRIDAY. SHOWERS/STORMS WILL
BE POSSIBLE WITH THE SYSTEM. COOL HIGH PRESSURE WILL FOLLOW THE
FRONT INTO THE EARLY PART OF THE WEEKEND. AN UPPER LEVEL SYSTEM WILL
SWING DOWN OUT OF THE PLAINS BY LATE IN THE WEEKEND...BRINGING
ANOTHER CHANCE OF SHOWERS/STORMS.
WITH THE NORTH AMERICAN LONGWAVE PATTERN LARGELY CONDUCIVE TO SPLIT
FLOW OR RIDGING IN THE WEST AND TROUGHING IN THE EAST THROUGH THE
PERIOD...TEMPERATURES WILL LARGELY REMAIN CLOSE TO OR BELOW SEASONAL
AVERAGES AS PREVAILING UPPER FLOW REMAINS OUT OF THE NORTHWEST.
CLIMATE...
NEAR-RECORD COLD TEMPERATURES WILL BE LIKELY ON MONDAY NIGHT/EARLY
TUESDAY MORNING AND POSSIBLY AGAIN ON TUESDAY NIGHT/WEDNESDAY
MORNING. IN FACT...AT SOME LOCATIONS...ALL-TIME RECORD LOWS FOR
APRIL WILL BE CHALLENGED. BELOW IS A LIST OF MANY LOCATIONS THAT
WILL COME CLOSE TO DAILY RECORD LOWS AND/OR ALL-TIME RECORD LOWS FOR
APRIL.
DISCLAIMER...JUST BECAUSE THESE NUMBERS ARE LISTED DOESN/T
NECESSARILY MEAN THAT THESE RECORDS WILL BE BROKEN. THEY ARE JUST
PROVIDED AS A FRAME OF REFERENCE.
RECORD LOW TEMPERATURE
LOCATION APRIL 15TH APRIL 16TH ALL-TIME APRIL RECORD LOW
---------------------------------------------------------------------
---ARKADELPHIA 30 IN 1943 30 IN 1943 23 04/27/1910
BATESVILLE APRT 30 IN 2008 33 IN 1949 25 04/08/2007
BOONEVILLE 30 IN 2008 31 IN 1953 22
04/08/2007...04/09/2007 BRINKLEY 28 IN 1943 28 IN 1962
23 04/06/1937 CALICO ROCK 23 IN 1983 24 IN 1919 17
04/08/2007 CAMDEN 30 IN 1949 29 IN 1928 26 04/05/1920
CLARKSVILLE 24 IN 1983 27 IN 1983 20 04/01/1954
CONWAY 29 IN 1980 31 IN 1962 26 04/01/1924
DARDANELLE 29 IN 1983 28 IN 1983 24 04/11/1989
FLIPPIN 21 IN 1983 26 IN 1983 18 04/04/1987
FORDYCE 32 IN 2008 32 IN 1962 26 04/03/1975
GILBERT 24 IN 1983 23 IN 1962 16 04/08/2007
HARDY 30 IN 2008 35 IN 2008 23 04/08/2007
HARRISON 23 IN 1950 24 IN 1923 20
04/13/1957...04/14/1950...
04/04/1904 HOT SPRGS APRT 30 IN 1983 31 IN 1983 24
04/07/1994...04/04/1987 HOT SPRINGS N P 30 IN 1893 30 IN 1928
24 04/08/2007 JACKSONVILLE 32 IN 2008 33 IN 1962 25
04/04/1987 LITTLE ROCK 33 IN 1983 33 IN 1962 28
04/08/2007...04/07/1971...
04/05/1920...04/01/1886 MALVERN 29 IN 1983 27 IN
1983 24 04/08/2007...04/24/1902 MARSHALL 23 IN 1950 23
IN 1962 20 04/04/1975 MENA 28 IN 1983 30 IN 1983
22 04/04/2007 MONTICELLO 30 IN 1983 30 IN 1961 22
04/06/1971 MORRILTON 30 IN 1997 32 IN 1928 24
04/09/2007...04/08/2007 MOUNT IDA 25 IN 1943 26 IN 1949
20 04/04/1987 MOUNTAIN HOME 27 IN 1943 28 IN 1928 21
04/05/1920 NEWPORT 29 IN 1950 31 IN 1950 22 04/03/1901
N LITTLE ROCK 33 IN 1980 40 IN 1999 30
04/08/2007...04/07/2007...
04/06/1982 PINE BLUFF 33 IN 1980 32 IN 1928 26
04/05/1996 RUSSELLVILLE 29 IN 1983 28 IN 1983 24 04/11/1989
SEARCY 30 IN 1983 29 IN 1928 20 04/19/1918
SHERIDAN 29 IN 1983 28 IN 1983 22 04/03/1975 STAR
CITY 33 IN 2008 33 IN 1983 25 04/04/1987
STUTTGART 31 IN 1943 31 IN 1962 26
04/05/2013...04/26/1936 STUTTGART APRT 37 IN 1943 41 IN 1996
30 04/08/2007...04/07/2007
AT SEVERAL LOCATIONS...THIS IS LIKELY TO BE THE LATEST FREEZE IN
OVER THIRTY YEARS...AND ONE OF THE LATEST EVER RECORDED IN THE
SEASON. FOR EXAMPLE...IF FREEZES DO OCCUR AT LITTLE ROCK AND NORTH
LITTLE ROCK...IT WOULD BE THE LATEST FREEZE SINCE 1983...AND THE 2ND
LATEST ON RECORD AT BOTH LOCATIONS. AT JACKSONVILLE...IT WOULD TIED
2008 FOR THE LATEST ON RECORD.
AT PINE BLUFF...IT WOULD BE THE LATEST FREEZE SINCE 1928...BUT NOT
THE LATEST. THAT DISTICTION GOES TO A LATE WIDESPREAD FREEZE ON
APRIL 25TH 1910...WHEN NEARLY EVERY LOCATION IN THE STATE SAW
TEMPERATURES IN THE UPPER 20S TO NEAR FREEZING...EXCEPT FOR CENTRAL
ARKANSAS...PARTS OF THE SOUTH...AND NORTHEAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 54 56 30 54 / 100 60 20 0
CAMDEN AR 63 66 33 59 / 100 50 20 0
HARRISON AR 43 45 26 54 / 100 60 10 0
HOT SPRINGS AR 57 60 31 57 / 100 40 20 0
LITTLE ROCK AR 60 62 33 57 / 100 50 20 0
MONTICELLO AR 65 68 34 56 / 100 60 20 0
MOUNT IDA AR 53 56 29 57 / 100 40 10 0
MOUNTAIN HOME AR 47 48 27 54 / 100 60 10 0
NEWPORT AR 56 59 32 53 / 100 60 20 0
PINE BLUFF AR 63 66 34 56 / 100 60 20 0
RUSSELLVILLE AR 52 55 29 58 / 100 40 10 0
SEARCY AR 58 60 31 54 / 100 50 20 0
STUTTGART AR 62 63 33 54 / 100 60 20 0
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.
LAKE WIND ADVISORY FROM 11 AM TO 10 PM CDT MONDAY FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.
FREEZE WARNING FROM 1 AM TO 10 AM CDT TUESDAY FOR BAXTER-BOONE-
CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JOHNSON-LOGAN-MARION-MONTGOMERY-
NEWTON-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-
STONE-VAN BUREN-WHITE-YELL.
FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
ARKANSAS-BRADLEY-CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-GRANT-
JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PRAIRIE-WOODRUFF.
&&
AVIATION...226Hazardous weather outlook, Apr 13, 6:30 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 630 PM CDT SUN APR 13 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141015- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 630 PM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT A STORM SYSTEM WILL LIFT OUT OF THE PLAINS STATES AND BRING RAIN...SHOWERS AND THUNDERSTORMS TO ARKANSAS. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE...AS WELL AS AREAS OF HEAVY RAIN. SOUTH WINDS WILL ALSO BE ELEVATED AHEAD OF THE SYSTEM...AND BE 15 TO 25 MPH WITH GUSTS AS HIGH AS 35 TO 40 MPH AT TIMES. A LAKE WIND ADVISORY IS IN EFFECT INTO THIS EVENING. THIS EVENING...MORE NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE STATE...AND LAST INTO THE OVERNIGHT PERIOD...UNTIL A COLD FRONT MOVES THROUGH. SOME OF THE THUNDERSTORMS COULD BE STRONG TO SEVERE IN THE EVENING AND INTO THE OVERNIGHT...THROUGH EARLY MONDAY MORNING IN ADVANCE OF AN APPROACHING COLD FRONT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY CONCERNS BUT THE TORNADO THREAT CAN NOT BE DISCOUNTED UNTIL THE COLD FRONT FINALLY MOVES THROUGH. HEAVY RAINFALL WILL ALSO BE POSSIBLE. A GENERAL ONE TO ONE AND A HALF INCH RAINFALL IS EXPECTED...WITH LOCALLY HEAVIER AMOUNTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT IS EXPECTED TO BE IN CENTRAL ARKANSAS MONDAY MORNING AND FINALLY CLEAR THE STATE BY EARLY AFTERNOON. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE UNTIL THE FRONT FINALLY CLEARS THE STATE. AS THE UPPER LEVEL SUPPORT OF THE STORM SYSTEM MOVES THROUGH MONDAY AFTERNOON...ISOLATED THUNDERSTORMS CAN NOT BE RULED OUT. SOME OF THE STORMS COULD PRODUCE SMALL HAIL BUT NO SEVERE WEATHER IS EXPECTED. MUCH COLDER AIR WILL MOVE INTO NORTHERN ARKANSAS MONDAY NIGHT WITH TEMPERATURES FALLING BELOW FREEZING ACROSS PARTS OF THE NORTH AND WEST. PATCHY FROST IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED THIS EVENING TO EARLY IN THE OVERNIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/57/59
In the hours before
Local storm report, Apr 13, 10:40 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1040 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM TSTM WND DMG 2 NE KNOXVILLE 35.40N 93.34W
04/13/2014 JOHNSON AR EMERGENCY MNGR
FALLING TREES CAUSED MINOR DAMAGE TO TWO HOUSES IN THE
PINEY BAY AREA.
&&
28Local storm report, Apr 13, 10:53 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG 2 SE MCCRORY 35.24N 91.17W
04/13/2014 WOODRUFF AR LAW ENFORCEMENT
A TREE WAS REPORTED DOWN ACROSS HWY 145 SOUTH. FOUR TO
FIVE HOUSES AND SEVERAL SHOPS HAD SOME MINOR DAMAGE.
&&
224Local storm report, Apr 13, 11:07 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1107 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 2 N BIGELOW 35.03N 92.63W
04/13/2014 PERRY AR STORM CHASER
LARGE TREE LIMBS DOWN IN ROADWAY.
&&
226Local storm report, Apr 13, 11:17 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1117 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM TSTM WND GST 2 NW CABOT 34.99N 92.04W
04/13/2014 E50 MPH LONOKE AR AMATEUR RADIO
50 MPH WIND GUST OCCURRED 1 MILE NORTH OF GREYSTONE.
&&
28Local storm report, Apr 13, 11:43 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1143 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM TSTM WND DMG BEEBE 35.07N 91.89W
04/13/2014 WHITE AR AMATEUR RADIO
TREES WERE BLOWN DOWN.
&&
28Local storm report, Apr 14, 12:07 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1207 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG SEARCY 35.25N 91.74W
04/13/2014 WHITE AR TRAINED SPOTTER
MANY TREES WERE BLOWN DOWN...WITH SEVERAL OF THE TREES
LANDING ON HOUSES.
&&
28The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:06 PM CDT | Areal Flood Advisory | LZK | Clark, Faulkner, Garland, Grant, Hot Spring, Lonoke and 2 more | 183 days |
| Apr 13, 7:13 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Hot Spring, Pulaski, Saline | 3 hr |
| Apr 13, 7:31 PM CDT | Special Weather Statement | LZK | Lonoke, Prairie | 44 min |
| Apr 13, 7:54 PM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White | 3 hr |
| Apr 13, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Prairie, White, Woodruff | 51 min |
| Apr 13, 8:23 PM CDT | Flash Flood Warning | LZK | Independence, Jackson, Prairie, White, Woodruff | 3 hr |
| Apr 13, 8:35 PM CDT | Special Weather Statement | LZK | Polk | 30 min |
| Apr 13, 8:51 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope, Scott, Yell | 39 min |
| Apr 13, 8:55 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Polk, Scott, Yell | 50 min |
| Apr 13, 9:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Johnson, Logan, Montgomery, Perry and 4 more | 48 min |
| Apr 13, 9:43 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Pike, Polk, Scott, Yell | 47 min |
| Apr 13, 9:50 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Johnson, Newton, Perry, Pope and 4 more | 40 min |
| Apr 13, 10:08 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Montgomery, Perry and 4 more | 37 min |
| Apr 13, 10:23 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Stone, Van Buren and 1 more | 37 min |
| Apr 13, 10:28 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Pike, Polk, Scott, Yell | 47 min |
| Apr 13, 10:41 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Hot Spring, Lonoke, Montgomery, Perry and 3 more | 49 min |
| Apr 13, 10:48 PM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 13, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 2 more | 48 min |
| Apr 13, 11:00 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 30 min |
| Apr 13, 11:25 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Grant, Hot Spring, Lonoke, Pulaski and 1 more | 3 hr |
| Apr 13, 11:42 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 48 min |
| Apr 14, 12:26 AM CDT | Special Weather Statement | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 44 min |
| Apr 14, 12:34 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Drew, Jefferson, Lincoln and 1 more | 41 min |
| Apr 14, 12:52 AM CDT | River Flood Warning | LZK | Saline | 56 hr |
| Apr 14, 12:55 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 63 hr |
| Apr 14, 1:38 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| Apr 14, 3:58 AM CDT | Frost Advisory | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 9 more | 30 hr |
| Apr 14, 10:43 AM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 6 days |
| Apr 14, 11:30 AM CDT | Special Weather Statement | LZK | Grant | 30 min |
| Apr 14, 12:24 PM CDT | Special Weather Statement | LZK | Prairie | 31 min |
| Apr 14, 4:46 PM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 66 hr |
Nearby
Flash Flood Warnings in Arkansas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.